MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-060-120-P6
Health Effect - Clinical Code Stenosis (2263)
Date of Event 02/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted since the lot number was not provided.The reported patient effect of stenosis is listed in the instructions for use supera peripheral stent systems as a known patient effects of the stenting procedure.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the index procedure took place on (b)(6) 2018 during which a 5.5 x 60 mm supera stent was implanted to open the right popliteal artery.The patient was readmitted to the hospital on (b)(6) 2018 for an occlusion of the left popliteal artery, and in-stent restenosis of the right popliteal artery, where the 5.5 x 60 mm supera stent was implanted.Revascularization was done to treat the occlusion in the left popliteal artery which included performing laser therapy, dilating the lesion with an unspecified balloon dilatation catheter (bdc) and implanting three unspecified supera stents.Revascularization was also done to treat the in-stent restenosis of the right popliteal artery which included performing laser therapy and dilating the lesion with an unspecified bdc.There was no adverse patient sequela reported.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7339762
Report Number2024168-2018-01835
Device Sequence Number13758339
Product Code NIP
UDI-Device Identifier08975370026290
UDI-Public08975370026290
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberS-55-060-120-P6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight70